RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2015, Volume 70, Issue 1(421), Pages 204–207 (Mi umn9646)  

Mathematical Events

Vladimir Petrovich Platonov (on his 75th birthday)

S. I. Adian, V. V. Benyash-Krivets, V. M. Buchstaber, E. I. Zelmanov, V. V. Kozlov, G. A. Margulis, S. P. Novikov, A. N. Parshin, G. Prasad, A. S. Rapinchuk, L. D. Faddeev, V. I. Chernousov


DOI: https://doi.org/10.4213/rm9646

Full text: PDF file (341 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:1, 197–201

Bibliographic databases:

Document Type: Personalia
MSC: 01A70

Citation: S. I. Adian, V. V. Benyash-Krivets, V. M. Buchstaber, E. I. Zelmanov, V. V. Kozlov, G. A. Margulis, S. P. Novikov, A. N. Parshin, G. Prasad, A. S. Rapinchuk, L. D. Faddeev, V. I. Chernousov, “Vladimir Petrovich Platonov (on his 75th birthday)”, Uspekhi Mat. Nauk, 70:1(421) (2015), 204–207; Russian Math. Surveys, 70:1 (2015), 197–201

Citation in format AMSBIB
\Bibitem{AdiBenBuc15}
\by S.~I.~Adian, V.~V.~Benyash-Krivets, V.~M.~Buchstaber, E.~I.~Zelmanov, V.~V.~Kozlov, G.~A.~Margulis, S.~P.~Novikov, A.~N.~Parshin, G.~Prasad, A.~S.~Rapinchuk, L.~D.~Faddeev, V.~I.~Chernousov
\paper Vladimir Petrovich Platonov (on his 75th birthday)
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 1(421)
\pages 204--207
\mathnet{http://mi.mathnet.ru/umn9646}
\crossref{https://doi.org/10.4213/rm9646}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3353125}
\zmath{https://zbmath.org/?q=an:1316.01014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RuMaS..70..197A}
\elib{http://elibrary.ru/item.asp?id=23421585}
\transl
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 1
\pages 197--201
\crossref{https://doi.org/10.1070/RM2015v070n01ABEH004945}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000354181700011}


Linking options:
  • http://mi.mathnet.ru/eng/umn9646
  • https://doi.org/10.4213/rm9646
  • http://mi.mathnet.ru/eng/umn/v70/i1/p204

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:566
    Full text:38
    References:45
    First page:121

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018